# SDR QXEA0102152

- Difficulty date: December 17, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK AT AFT SIDE OF NOSE WHEEL, 1 INCH FORWARD OF FRAME 4175 AND 2 INCHES ABOVE STRINGER 1.  REPAIRED IAW HORIZON AIR EA 4-53-1544.
